# SDR 01FDEA00160

- Difficulty date: February 23, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support Bracket
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR 1 LEAD EDGE FLAP ACTUATOR, FWD OTBD UPPER FITTING SUPPORT BRACKET FOUND CRACKED.*S/D*  REMOVED AND REPLACED BRACKET PER IAW BAC 727 MM 27-81-001-4 AND BAC 727 SRM 51-10-1.
